# SDR DALA2019091005305

- Difficulty date: September 7, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 129,908 hours, 18,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND OVERHEAD EMERGENCY EXIT SIGN MISSING BY 16E. INSTALLED NEW EMERGENCY EXIT SIGN. SYSTEM OPERATION NORMAL.
